# SDR CA190702019

- Difficulty date: July 1, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Aircraft time: 41,595 hours
- Engine: Ge CF348C5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pulley
- Part number: MS202191
- Condition: Broken
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE CHECK OF THE AFT BAGGAGE COMPARTMENT, MTC NOTED NOISE COMING FROM THE CABLE ASSIST MECHANISM, A CLOSER LOOK REVEAL THAT THE FWD PULLEY HAD SPLIT IN HALF. WITH THE PULLEY DAMAGED, THE CARGO DOOR`S BALANCE SPRING`S CABLE HAD CHAFED AGAINST THE SECONDARY STRUCTURE, DAMAGING IT. (TC# 20190702019)
